# SDR 95ZZZX1603

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4529P
- Make and model: Piper PA-23-250
- Aircraft serial: 2733
- Engine: Lyc O540B1B5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKCASES FOUND CRACKED AND FRETTING AROUND MAIN BEARING SUPPORT STRUCTURE IN THE AREA OF THE CRACKED CRANKSHAFTS.
